MAUDE Adverse Event Report: TORNIER INC PERFORM REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number DWJ013
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation, therefore, the cause of the event cannot be determined.
 
Event or Problem Description
Allegedly, the patient underwent a surgical procedure on the shoulder.The screw of the glenosphere was jammed and the surgeon was not able to advance it and place it into the baseplate.By trying to advance the screw a piece broke (pictures attached).Surgeon had to proceed with a smaller size glenosphere.
 
Additional Manufacturer Narrative
H6: the device was returned for investigation and found not to be in the condition as described in the event description.Upon inspection, the glenosphere locking screw moved freely in the glenosphere capture plate.The glenosphere was then assembled to a perform reversed baseplate.The screw was inserted in the baseplate and engaged as intended.The glenosphere screw was able to exit and re-enter the baseplate freely during functional testing.
 
Event or Problem Description

Brand Name
PERFORM REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
MDR Report Key11711480
Report Number3004983210-2021-00027
Device Sequence Number4427604
Product Code PHX
UDI-Device Identifier00846832061907
UDI-Public00846832061907
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDWJ013
Device Lot NumberCZ0220352018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date06/30/2021
Patient Sequence Number1